Jump to content
CrazyBoards.org

2nd day without any Lex...


Recommended Posts

OK everyone.  Today is the 2nd day I've been without Lex.

Emotionally/mentally I feel great.  I feel exactly like I did while I was taking it.  I know it's too soon to tell what the long term prognosis is for me without Lex but I feel really good and I know I was ready to take the step and wean off of it completely.

Physically, however, I'm feeling really...um..weird.  I tried searching the forum for information but I'm having a hard time focusing long enough to find what I thought I saw a few weeks ago.  Basically, what I'm feeling is like I've taken too much Nyquil...ya know that feeling after you've taken Nyquil and it starts to put you to sleep?  I can't really find the right words to describe it but I thought I had read somewhere about brain shivers and maybe that's what I'm experiencing?  I feel very untethered...my mind flicks from one thought to another without actually completely thinking the thought through.

Anyway, doc says it'll pass and to hang in there...

Does anyone have any similar experiences they could share...I know it would help me feel better about what I'm going through right now.

Link to comment
Share on other sites

Boyd.  I'm real tempted to ask you to stop posting here until you get in to see a real pdoc.  I'm really wishing I could stick my hands through my monitor and try and strangle some sense into you.

You're only on 5mgs of lex?  That's almost a sub-therapeutic dose.  Your posts are frequent, impulsive, and show signs of disorganized thought.  I can't tell if you're manic or not over the net, but you sure as hell sound that way.

Wellbutrin is horrible for anxiety btw.

Link to comment
Share on other sites

Finally able to focus long enough to find the information I knew was there. Turns out it was on CrazyMeds and not the forum so I was searching the wrong place yesterday. 

I'm feeling only slightly better than yesterday but hey, better is better.  At least I don't feel worse.  My only complaints are physical.  Emotionally I feel great and totally in control.

Link to comment
Share on other sites

BOYD, I am sure the frustration of VE comes from a place of REAL concern. Try to remember that!

I know I was crazy posting when I first came to this forum!  Luckily it was right when they were changing over to the new place and I probably wasn't noticed so much. whew~

I think you are just a hyper personality. I know you like extreme sports and the adreneline rush!  This stuff is all new to you and you are racing through it just like you probably do everything in your life, trying to absorb and figure it out all at once.

Slow down and let it all sink in for a bit. I understand the need to "fix yourself", you have to understand the need for most here to share with you that that is usually a bad idea. 

I will take your word that you feel fine and this really is your "normal". Hey, it could be!

CC~

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...